# SDR QXEA2015062100340

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 20,960 hours, 21,919 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Sticking
- Location: Feathering Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 UNFEATHER SWITCH STICKS IN THE ON POSITION.  REPLACED SWITCH IAW AMM TASK 20-30-07-400-801 AND WIRING MANUAL 45-45-00, SHEET 5 OF 5.  OPS TESTS GOOD.  RETURNED TO SERVICE.
